Minimaxeigenschaft der offenen und geschlossenen Extremalen

M., Kerner

Mathematische Zeitschrift (1932)

  • Volume: 34, page 645-667
  • ISSN: 0025-5874; 1432-1823

How to cite


Kerner, M.,. "Minimaxeigenschaft der offenen und geschlossenen Extremalen." Mathematische Zeitschrift 34 (1932): 645-667. <>.

author = {Kerner, M.,},
journal = {Mathematische Zeitschrift},
keywords = {variational calculus},
pages = {645-667},
title = {Minimaxeigenschaft der offenen und geschlossenen Extremalen},
url = {},
volume = {34},
year = {1932},

AU - Kerner, M.,
TI - Minimaxeigenschaft der offenen und geschlossenen Extremalen
JO - Mathematische Zeitschrift
PY - 1932
VL - 34
SP - 645
EP - 667
KW - variational calculus
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.